RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bolshakova, Elena Alekseevna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:467
Abstract pages:524
Full texts:229
References:68
E-mail:

http://www.mathnet.ru/eng/person19014
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/735548

Publications in Math-Net.Ru
2006
1. E. A. Bolshakova, “Nonprimitive $n$-dimensional parallelohedra of the first type: combinatorics and symbols”, Uspekhi Mat. Nauk, 61:3(369) (2006),  167–168  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:3 (2006), 557–559  isi  scopus
2005
2. S. S. Ryshkov, E. A. Bolshakova, “On the theory of mainstay parallelohedra”, Izv. RAN. Ser. Mat., 69:6 (2005),  187–210  mathnet  mathscinet  zmath  elib; Izv. Math., 69:6 (2005), 1257–1277  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019